American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Selman Akbulut and Çağri Karakurt. Heegaard Floer homology of some Mazur type manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Friedrich Hegenbarth and Dušan Repovš. Controlled homotopy equivalences and structure sets of manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Søren Galatius and Oscar Randal-Williams. Detecting and realising characteristic classes of manifold bundles. Contemporary Mathematics 620 (2014) 99-110.
Book volume table of contents
View Article: PDF

[4] Mark Walsh. Metrics of positive scalar curvature and generalised Morse functions, Part II. Trans. Amer. Math. Soc. 366 (2014) 1-50.
Abstract, references, and article information
View Article: PDF

[5] Kouichi Yasui. Small exotic rational surfaces without 1- and 3-handles. Trans. Amer. Math. Soc. 362 (2010) 5893-5907. MR 2661501.
Abstract, references, and article information
View Article: PDF

[6] V. O. Manturov. Compact and long virtual knots. Trans. Moscow Math. Soc. 69 (2008) 1-26. MR 2549444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ahmet Beyaz. A new construction of $6$-manifolds. Trans. Amer. Math. Soc. 360 (2008) 4409-4424. MR 2395178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Stefan Papadima and Laurentiu Paunescu. Closed manifolds coming from Artinian complete intersections. Trans. Amer. Math. Soc. 359 (2007) 2777-2786. MR 2286055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Vladislav Chernysh. A quasifibration of spaces of positive scalar curvature metrics. Proc. Amer. Math. Soc. 134 (2006) 2771-2777. MR 2213758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Frank Quinn. Dual decompositions of 4-manifolds II: Linear invariants. Trans. Amer. Math. Soc. 358 (2006) 2161-2181. MR 2197452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Frank Quinn. Dual decompositions of 4-manifolds. Trans. Amer. Math. Soc. 354 (2002) 1373-1392. MR 1873010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] David T. Gay. Symplectic $2$-handles and transverse links. Trans. Amer. Math. Soc. 354 (2002) 1027-1047. MR 1867371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Burak Ozbagci and András I. Stipsicz. Noncomplex smooth 4-manifolds with genus-2 Lefschetz fibrations. Proc. Amer. Math. Soc. 128 (2000) 3125-3128. MR 1670411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] R. N. Cruz and K. A. de Rezende. Cycle rank of Lyapunov graphs and the genera of manifolds. Proc. Amer. Math. Soc. 126 (1998) 3715-3720. MR 1618654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] S. Akbulut. A note on a homology sphere. Proc. Amer. Math. Soc. 125 (1997) 625-628. MR 1353368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] S. Boyer and X. Zhang. Finite Dehn surgery on knots. J. Amer. Math. Soc. 9 (1996) 1005-1050. MR 1333293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Žarko Bižaca. An explicit family of exotic Casson handles . Proc. Amer. Math. Soc. 123 (1995) 1297-1302. MR 1246517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Mark Hughes. Symmetries of homotopy complex projective three spaces . Trans. Amer. Math. Soc. 337 (1993) 291-304. MR 1164199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Karl Heinz Dovermann and Melvin Rothenberg. Equivariant surgery and classifications of finite group actions on manifolds. Memoirs of the AMS 71 (1988) MR 920965.
Book volume table of contents

[20] Iain R. Aitchison and Daniel S. Silver. On certain fibred ribbon disc pairs . Trans. Amer. Math. Soc. 306 (1988) 529-551. MR 933305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Kiyoshi Igusa. The space of framed functions . Trans. Amer. Math. Soc. 301 (1987) 431-477. MR 882699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Ki Hyoung Ko. Seifert matrices and boundary link cobordisms . Trans. Amer. Math. Soc. 299 (1987) 657-681. MR 869227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Wilbur Whitten. Rigidity among prime-knot complements. Bull. Amer. Math. Soc. 14 (1986) 299-300. MR 828830.
Abstract, references, and article information
View Article: PDF

[24] Lowell Jones. Combinatorial symmetries of the $m$-dimensional ball. Memoirs of the AMS 62 (1986) MR 849939.
Book volume table of contents

[25] John Harer, Arnold Kas and Robion Kirby. Handlebody decompositions of complex surfaces. Memoirs of the AMS 62 (1986) MR 849942.
Book volume table of contents

[26] J. Scott Carter. On generalizing Boy's surface: constructing a generator of the third stable stem . Trans. Amer. Math. Soc. 298 (1986) 103-122. MR 857435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. Scott Carter. Surgery on codimension one immersions in ${\bf R}\sp {n+1}$: removing $n$-tuple points . Trans. Amer. Math. Soc. 298 (1986) 83-101. MR 857434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Marc Culler, C. McA. Gordon, J. Luecke and Peter B. Shalen. Dehn surgery on knots. Bull. Amer. Math. Soc. 13 (1985) 43-45. MR 788388.
Abstract, references, and article information
View Article: PDF

[29] Amir Assadi and William Browder. On the existence and classification of extensions of actions on submanifolds of disks and spheres . Trans. Amer. Math. Soc. 291 (1985) 487-502. MR 800249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Daniel S. Silver. Surgery in dimension four and noncompact $5$-manifolds . Trans. Amer. Math. Soc. 288 (1985) 43-50. MR 773045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2